# SDR DALA12013795637

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 54,161 hours, 18,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT ABOVE DOOR 1L NOT ILLUMINATED.  R & R EMERGENCY LIGHT BATTERY AT M731 IAW AMM NR 33-51.  OP CHECKED GOOD.  OK FOR SERVICE.
